Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 364718, 5 pages
http://dx.doi.org/10.1155/2013/364718
Research Article

New Travelling-Wave Solutions for Dodd-Bullough Equation

1School of Information, Beijing Wuzi University, Beijing 101149, China
2Beijing Normal University, Beijing 100875, China
3State Key Laboratory of Networking and Switching Technology, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 2 April 2013; Accepted 23 May 2013

Academic Editor: Shiping Lu

Copyright © 2013 Guicheng Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guicheng Shen, Yunchuan Sun, and Yongping Xiong, “New Travelling-Wave Solutions for Dodd-Bullough Equation,” Journal of Applied Mathematics, vol. 2013, Article ID 364718, 5 pages, 2013. https://doi.org/10.1155/2013/364718.